# SDR EE4Y2017090304259

- Difficulty date: August 26, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655584311
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT THE LOWER FUSELAGE WATER WASTE PANEL AREA,  FOUND THE INNER SIDE CHANNEL CORRODED BETWEEN BS 986 - 1006, STRINGERS 25 - 26R.  THE CHANNEL WAS REPLACED IAW SRM 51-10-02, PARAGRAPH 8, AND DRAWING 65-55843.
